RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Arsen'eva, Ol'ga Evgen'evna

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 6

Number of views:
This page:276
Abstract pages:1252
Full texts:557
References:131
E-mail:

http://www.mathnet.ru/eng/person8562
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/334217

Publications in Math-Net.Ru
1998
1. O. E. Arsen'eva, V. F. Kirichenko, “Self-dual geometry of generalized Hermitian surfaces”, Mat. Sb., 189:1 (1998),  21–44  mathnet  mathscinet  zmath; Sb. Math., 189:1 (1998), 19–41  isi  scopus
1997
2. O. E. Arsen'eva, “On the geometry of conformally semi-flat generalized Hermitian surfaces”, Uspekhi Mat. Nauk, 52:6(318) (1997),  149–150  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:6 (1997), 1285–1286  isi  scopus
1993
3. O. E. Arsen'eva, “On the geometry of quaternion-Hermitian manifolds”, Uspekhi Mat. Nauk, 48:5(293) (1993),  153–154  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:5 (1993), 159–160
4. O. E. Arsen'eva, “Selfdual geometry of generalized Kählerian manifolds”, Mat. Sb., 184:8 (1993),  137–148  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 79:2 (1994), 447–457  isi
1992
5. O. E. Arsen'eva, “$t$-conformally semiflat generalized almost quaternionic manifolds”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 9,  3–12  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:9 (1992), 1–9
6. O. E. Arsen'eva, “Conformally half-planar generalized Kähler manifolds”, Uspekhi Mat. Nauk, 47:4(286) (1992),  183–184  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:4 (1992), 199–200  isi

1994
7. O. E. Arsen'eva, “Letter to the Editor”, Uspekhi Mat. Nauk, 49:1(295) (1994),  234  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021